Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 155, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 5:27 PM MDT for Baca County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2024, 5:27 PM MDT (23:27 UTC)
- Expired
- Jul 3, 2024, 6:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 214 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:47 PM MDT | TSTM WND GST 64 | 4 Se Stonington, CO | Mesonet station DW6957 Walsh. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 3:29 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
879
WUUS55 KPUB 032327
SVRPUB
COC009-040015-
/O.NEW.KPUB.SV.W.0155.240703T2327Z-240704T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
527 PM MDT Wed Jul 3 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Baca County in southeastern Colorado...
* Until 615 PM MDT.
* At 526 PM MDT, a severe thunderstorm was located near Stonington,
or 18 miles southwest of The Saunders Elevator, moving east at 30
mph. Another severe thunderstorm was located 3 miles east of
Campo, also moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Walsh, Campo, and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3699 10213 3700 10262 3733 10262 3745 10204
3700 10204
TIME...MOT...LOC 2326Z 257DEG 25KT 3728 10227
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT2 follow-up statements
202
WWUS55 KPUB 032342
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
542 PM MDT Wed Jul 3 2024
COC009-040015-
/O.CON.KPUB.SV.W.0155.000000T0000Z-240704T0015Z/
Baca CO-
542 PM MDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 541 PM MDT, a severe thunderstorm was located over Stonington, or
13 miles southwest of The Saunders Elevator, moving east at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3707 10240 3737 10241 3745 10204 3707 10204
TIME...MOT...LOC 2341Z 257DEG 25KT 3730 10216
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT004
WWUS55 KPUB 040001
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
601 PM MDT Wed Jul 3 2024
COC009-040015-
/O.CON.KPUB.SV.W.0155.000000T0000Z-240704T0015Z/
Baca CO-
601 PM MDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 559 PM MDT, a severe thunderstorm was located 9 miles east of
Stonington, or 10 miles south of The Saunders Elevator, moving east
at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. At 547 PM a 64 mph wind gust was reported
3 miles southeast of Stonington.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3707 10224 3740 10226 3745 10204 3707 10204
TIME...MOT...LOC 2359Z 257DEG 25KT 3733 10200
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:32 PM MDT, 2 hours 55 minutes earlier. Its key messages:
- Strong/Severe storms likely today over eastern plains.
- Spotty critical fire weather over portions of the high country tomorrow
- Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region.
Area forecast discussion, Jul 3, 2:32 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 232 PM MDT Wed Jul 3 2024 .KEY MESSAGES... - Strong/Severe storms likely today over eastern plains. - Spotty critical fire weather over portions of the high country tomorrow - Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region. && .SHORT TERM /THROUGH THURSDAY/... Issued at 229 PM MDT Wed Jul 3 2024 Currently... Showers and storms were noted over parts of the fcst area at 2 pm, with nearly all of the activity south of US50. Storms in the San Luis valley were on the strong side, with winds gusting to around 55 mph at KALS. Moisture over the plains has held in through early afternoon as dwpts were still well into the 50s to mid 60s across the plains, while on the other side of the mtns dwpts have decreased into the 20s and 30s. Rest of today into mid evening... Based on the moisture on the plains, winds aloft being rather robust, effective shear values in the 30 to 50 knt range and CAPE values of 1500 to 2500 Js, we are likely going to see some strong to severe storms develop over the plains in the immediate future. Although all of the plains could see storms, strongest storms will likely be east of the interstate, where damaging gusts and large hail will be possible. Cant rule out a tornado today although no well defined incipient boundaries were noted in the data. Looking at the soundings, there is some rather fat CAPE over the plains, so rather large hail will be possible. Hodographs dont look overly favorable early on for well organized rotating storms, but that is fcst to change as the lower level winds pick up late this afternoon and evening. In a nutshell, we should see some strong/svr storms over the plains later this afternoon. The activity over the plains will likely move out of the region by early to mid evening. Later tonight... Drier air moves in the wake of the convective activity and we will clear out. Towards midnight, a rather strong cold front will push south over the Palmer and we will see gusty northerly winds push down the plains. This will bring in (relatively) cooler weather for the 4th of July. 4th of July... A rather impressive Holiday is in store for SE CO given that it is the 4th of July and we will likely not see any temps over the plains reaching 90 degrees! Additionally, it is likely going to be quite dry over the area, so a very nice holiday is in store for the region. Regarding fire wx concerns, there will be some spotty conditions over parts of the interior, especially N San Luis Valley and Chaffee county. I do not plan any hilites at this time but will mention spotty conditions in the FWF product. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 229 PM MDT Wed Jul 3 2024 Friday and Saturday.. Post-frontal temperatures on Friday will be nice and cool, with highs in the upper 70s and low to mid 80s across our plains and mountain valleys. Relative humidity values begin to increase across the plains, though some dry air remains in place over the high country. Winds are weaker on Friday, but will strengthen on Saturday. This will mean a downtick in critical fire weather conditions for Friday, but more widespread chances for critical fire weather through portions of the high country and the San Luis Valley on Saturday. We are warmer on Saturday as well, with highs reaching back into the low 90s on the plains, and low 80s for mountain valleys with breezy westerly winds over the mountains. Afternoon and evening showers and thunderstorms and thunderstorms will be possible both days as well, with some stronger storms possible depending on the setup both days. Sunday Onwards.. As the high over California drifts more inland towards the Great Basin for the first half of next week, our temperatures look to remain near and just below normal for most locations. Models bring a cold front across the area sometime late Saturday into early Sunday, which will also help to keep temperatures cooler for a couple of days. This will mean highs topping out in the 80s on the plains for Sunday and Monday, and in the low 90s for Monday and Tuesday. Daily chances for afternoon showers and thunderstorms look to persist across the forecast area through this period, with a slight downturn in coverage expected by the Tuesday through Wednesday timeframe. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1107 AM MDT Wed Jul 3 2024 isolated showers/-tsra possible this mid afternoon then no significant weather. Overall expect VFR through the 24 hour period except for the possibility of brief MVFR in any heavier showers. Breezy southerly wind at KCOS and KPUB this afternoon with winds shifting to a more westerly component late this afternoon/early evening. For KCOS, a wind shift with increasing NW winds expected shortly after midnight tonight. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...EHR AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:39 AM MDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Wed Jul 3 2024 COZ058>089-093>099-041745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Wed Jul 3 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are likely across all of the plains this afternoon. The best chance for stronger storms will be east of a line from Peyton to Fowler to Trinidad, with the overall best threat of severe storms east of a line from La Junta to Springfield. Wind gusts to 70 mph, hail up to ping pong balls and an isolated short lived tornado will be possible. The thunderstorm activity should move out of the state by mid evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms are expected each afternoon. The main hazards from storms will be gusty outflow winds, lightning, and hail. Storms that produce heavy rainfall could lead to flash flooding concerns over burn scars and other vulnerable areas. Thursday will have less of a chance for thunderstorm activity, with the main concern being high fire danger due to dry surface conditions and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Local storm report, Jul 3, 3:24 PM MDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
324 PM MDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Tstm Wnd Gst 6 S Colorado City 37.86N 104.83W
07/03/2024 M63 MPH Huerfano CO Mesonet
Mesonet station CO029 025s066 Apache City.
&&
kamSpecial weather statement, Jul 3, 3:30 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Wed Jul 3 2024
COZ094-099-032200-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
330 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Kim, or 25 miles northeast of Des Moines, moving
east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3720 10371 3731 10305 3700 10297 3700 10380
TIME...MOT...LOC 2130Z 254DEG 43KT 3706 10356
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jul 3, 3:35 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Jul 3 2024
COZ093-094-032200-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
335 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OTERO AND NORTHEASTERN
LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles southwest of Higbee, or 32 miles south of North La Junta,
moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southern Otero and
northeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3747 10366 3753 10373 3769 10355 3759 10332
TIME...MOT...LOC 2135Z 229DEG 25KT 3752 10365
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeLocal storm report, Jul 3, 4:27 PM MDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Pueblo CO
427 PM MDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Gst 4 SSW Fowler 38.07N 104.04W
07/03/2024 M67 MPH Otero CO Mesonet
Mesonet station FW4234 Fowler.
&&Local storm report, Jul 3, 5:01 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
501 PM MDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Tstm Wnd Gst 4 S Cheraw 38.05N 103.52W
07/03/2024 M94 MPH Otero CO ASOS
ASOS station KLHX La Junta Airport.
&&
mwSpecial weather statement, Jul 3, 5:09 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
509 PM MDT Wed Jul 3 2024
COZ099-032345-
Springfield Vicinity/Baca County CO-
509 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BACA COUNTY THROUGH
545 PM MDT...
At 509 PM MDT, Doppler radar was tracking a strong thunderstorm near
Campo, or 18 miles south of Springfield, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Campo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3700 10281 3729 10280 3737 10224 3699 10224
TIME...MOT...LOC 2309Z 262DEG 33KT 3714 10269
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 2, 7:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 2, 7:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 2, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jul 2, 8:03 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jul 2, 8:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jul 2, 8:33 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jul 2, 8:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 2, 9:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 2, 10:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 2, 11:22 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Jul 2, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 23 min |
| Jul 3, 12:13 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 12:24 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 36 min |
| Jul 3, 12:52 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 23 min |
| Jul 3, 1:13 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 3, 1:27 AM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 3, 1:43 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 3:07 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 3, 3:49 AM MDT | Special Weather Statement | PUB | Crowley | 41 min |
| Jul 3, 3:58 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 47 min |
| Jul 3, 4:36 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 54 min |
| Jul 3, 5:37 AM MDT | River Flood Warning | PUB | Otero | 6 hr |
| Jul 3, 1:13 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 3, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano, Rio Grande, Saguache | 29 min |
| Jul 3, 1:57 PM MDT | Special Weather Statement | PUB | Alamosa | 33 min |
| Jul 3, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 3, 2:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 3, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 3, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 31 min |
| Jul 3, 3:02 PM MDT | Special Weather Statement | PUB | Rio Grande | 28 min |
| Jul 3, 3:06 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 3, 3:22 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 3, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 3:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jul 3, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 45 min |
| Jul 3, 3:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 3, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 52 min |
| Jul 3, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Las Animas, Otero | 44 min |
| Jul 3, 5:09 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 3, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Kiowa, Las Animas, Otero | 51 min |
| Jul 3, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 25 min |
| Jul 3, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jul 3, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.